Academic Journals Database
Disseminating quality controlled scientific knowledge

Severe hypotony and filtering bleb leak after intravitreal injection of ranibizumab

ADD TO MY LIST
 
Author(s): Ilias Georgalas | Dimitris Papaconstantinou | Ioannis Tservakis | Chrysanthi Koutsandrea | Ioannis Ladas

Journal: Therapeutics and Clinical Risk Management
ISSN 1176-6336

Volume: 2009;
Issue: default;
Start page: 17;
Date: 2008;
Original page

ABSTRACT
Ilias Georgalas, Dimitris Papaconstantinou, Ioannis Tservakis, Chrysanthi Koutsandrea, Ioannis Ladas“G.Gennimatas” Hospital of Athens, NHS, Athens, GreeceAbstract: We report a case of a patient with age-related macular degeneration, who had undergone trabeculectomy nine years earlier, and developed severe hypotony and bleb leak after treatment with intravitreal injections of ranibizumab. Although the incident is rare, in patients with longstanding filtering blebs, who need treatment with antivascular endothelial growth factors, close follow-up may be advocated, since the occurrence of bleb rupture could lead to permanent vision loss.Keywords: trabeculectomy, ranibizumab, age-related macular degeneration

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions